共 45 条
[1]
Basor E(2009)Painlevé V and the distribution function of a discontinuous linear statistics in the Laguerre unitary ensembles J. Phys. A Math. Theor. 42 035203-198
[2]
Chen Y(2005)Orthogonal polynomials with discontinuous weights J. Phys. A Math. Gen. 38 191-7829
[3]
Chen Y(1997)Ladder operators and differential equations for orthogonal polynomials J. Phys. A Math. Gen. 30 7818-472
[4]
Pruessner G(2005)Jacobi polynomials from compatibility conditions Proc. Am. Math. Soc. 133 465-179
[5]
Chen Y(2019)Orthogonal polynomials, asymptotics and Heun equation J. Math. Phys. 60 113501-220
[6]
Ismail MEH(2012)The recurrence coefficients of semi-classical Laguerre polynomials and the fourth Painlevé equation J. Phys. A Math. Theor. 45 205201-254
[7]
Chen Y(2017)The recurrence coefficients of a semi-classical Laguerre polynomials and the large Random Matrices Theory Appl. 6 1740002-448
[8]
Ismail MEH(1888) asymptotics of the associated Hankel determinant Math. Ann. (German) 33 161-72
[9]
Chen Y(2020)Zur theorie der Riemann’schen functionen zweiter ordnung mit vier verzweigungspunkten, Random Matrices Theory Appl. 2 2050016-5313
[10]
Filipuk G(2018)Painlevé V. Painlevé XXXIV and the degenerate Laguerre unitary ensemble Stud. Appl. Math. 140 202-1012